# SDR COEA2018031101819

- Difficulty date: March 11, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 31,317 hours, 30,961 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: S57112041204
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD UPPER STRIP SLAT CHAFED BETWEEN RIBS 2 & 5.   REPAIRED IAW SRAS S571R0186.
